Advertisement

Communications in Mathematical Physics

, Volume 360, Issue 3, pp 1189–1190 | Cite as

Correction to: Hamiltonian and Algebraic Theories of Gapped Boundaries in Topological Phases of Matter

  • Iris Cong
  • Meng Cheng
  • Zhenghan Wang
Correction
  • 142 Downloads

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of Computer ScienceUniversity of CaliforniaLos AngelesUSA
  2. 2.Department of PhysicsYale UniversityNew HavenUSA
  3. 3.Department of MathematicsUniversity of CaliforniaSanta BarbaraUSA
  4. 4.Microsoft Station QUniversity of CaliforniaSanta BarbaraUSA

Personalised recommendations